- -

Cauchyness and convergence in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Cauchyness and convergence in fuzzy metric spaces

Show simple item record

Files in this item

dc.contributor.author Gregori Gregori, Valentín es_ES
dc.contributor.author Miñana, Juan-José es_ES
dc.contributor.author Morillas, Samuel es_ES
dc.contributor.author Sapena Piera, Almanzor es_ES
dc.date.accessioned 2018-05-21T04:28:01Z
dc.date.available 2018-05-21T04:28:01Z
dc.date.issued 2017 es_ES
dc.identifier.issn 1578-7303 es_ES
dc.identifier.uri http://hdl.handle.net/10251/102328
dc.description.abstract [EN] In this paper we survey some concepts of convergence and Cauchyness appeared separately in the context of fuzzy metric spaces in the sense of George and Veeramani. For each convergence (Cauchyness) concept we find a compatible Cauchyness (convergence) concept. We also study the relationship among them and the relationship with compactness and completeness (defined in a natural sense for each one of the Cauchy concepts). In particular, we prove that compactness implies p-completeness. es_ES
dc.description.sponsorship Almanzor Sapena acknowledges the support of Ministry of Economy and Competitiveness of Spain under grant TEC2013-45492-R. Valentín Gregori acknowledges the support of Ministry of Economy and Competitiveness of Spain under grant MTM 2012-37894-C02-01.
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation MINECO/MTM2015-64373-P es_ES
dc.relation MINECO/TEC2013-45492-R es_ES
dc.relation MINECO/MTM2012-37894-C02-01 es_ES
dc.relation.ispartof Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fuzzy metric es_ES
dc.subject Cauchy sequence es_ES
dc.subject Completeness es_ES
dc.subject Compactness es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Cauchyness and convergence in fuzzy metric spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s13398-015-0272-0 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Gregori Gregori, V.; Miñana, J.; Morillas, S.; Sapena Piera, A. (2017). Cauchyness and convergence in fuzzy metric spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 111(1):25-37. doi:10.1007/s13398-015-0272-0 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1007/s13398-015-0272-0 es_ES
dc.description.upvformatpinicio 25 es_ES
dc.description.upvformatpfin 37 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 111 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\328918 es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES
dc.relation.references Alaca, C., Turkoglu, D., Yildiz, C.: Fixed points in intuitionistic fuzzy metric spaces. Chaos Solitons Fractals 29, 1073–1078 (2006) es_ES
dc.relation.references Edalat, A., Heckmann, R.: A computational model for metric spaces. Theor. Comput. Sci. 193, 53–73 (1998) es_ES
dc.relation.references Engelking, R.: General topology. PWN-Polish Sci. Publ, Warsawa (1977) es_ES
dc.relation.references Fang, J.X.: On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 46(1), 107–113 (1992) es_ES
dc.relation.references George, A., Veeramani, P.: On some results in fuzzy metric spaces. Fuzzy Sets Syst. 64, 395–399 (1994) es_ES
dc.relation.references George, A., Veeramani, P.: Some theorems in fuzzy metric spaces. J. Fuzzy Math. 3, 933–940 (1995) es_ES
dc.relation.references George, A., Veeramani, P.: On some results of analysis for fuzzy metric spaces. Fuzzy Sets Syst. 90, 365–368 (1997) es_ES
dc.relation.references Grabiec, M.: Fixed points in fuzzy metric spaces. Fuzzy Sets Syst. 27, 385–389 (1989) es_ES
dc.relation.references Gregori, V., Romaguera, S.: Some properties of fuzzy metric spaces. Fuzzy Sets Syst. 115, 485–489 (2000) es_ES
dc.relation.references Gregori, V., Romaguera, S.: On completion of fuzzy metric spaces. Fuzzy Sets Syst. 130, 399–404 (2002) es_ES
dc.relation.references Gregori, V., Romaguera, S.: Characterizing completable fuzzy metric spaces. Fuzzy Sets Syst. 144, 411–420 (2004) es_ES
dc.relation.references Gregori, V., López-Crevillén, A., Morillas, S., Sapena, A.: On convergence in fuzzy metric spaces. Topol. Appl. 156, 3002–3006 (2009) es_ES
dc.relation.references Gregori, V., Miñana, J.J.: Some concepts realted to continuity in fuzzy metric spaces. In: Proceedings of the conference in applied topology WiAT’13, pp. 85–91 (2013) es_ES
dc.relation.references Gregori, V., Miñana, J.-J., Sapena, A.: On Banach contraction principles in fuzzy metric spaces (2015, submitted) es_ES
dc.relation.references Gregori, V., Miñana, J.-J.: std-Convergence in fuzzy metric spaces. Fuzzy Sets Syst. 267, 140–143 (2015) es_ES
dc.relation.references Gregori, V., Miñana, J.-J.: Strong convergence in fuzzy metric spaces Filomat (2015, accepted) es_ES
dc.relation.references Gregori, V., Miñana, J.-J., Morillas, S.: Some questions in fuzzy metric spaces. Fuzzy Sets Syst. 204, 71–85 (2012) es_ES
dc.relation.references Gregori, V., Miñana, J.-J., Morillas, S.: A note on convergence in fuzzy metric spaces. Iran. J. Fuzzy Syst. 11(4), 75–85 (2014) es_ES
dc.relation.references Gregori, V., Morillas, S., Sapena, A.: On a class of completable fuzzy metric spaces. Fuzzy Sets Syst. 161, 2193–2205 (2010) es_ES
dc.relation.references Gregori, V., Morillas, S., Sapena, A.: Examples of fuzzy metric spaces and applications. Fuzzy Sets Syst. 170, 95–111 (2011) es_ES
dc.relation.references Kramosil, I., Michalek, J.: Fuzzy metric and statistical metric spaces. Kybernetika 11, 326–334 (1975) es_ES
dc.relation.references Mihet, D.: On fuzzy contractive mappings in fuzzy metric spaces. Fuzzy Sets Syst. 158, 915–921 (2007) es_ES
dc.relation.references Mihet, D.: Fuzzy $$\varphi $$ φ -contractive mappings in non-Archimedean fuzzy metric spaces. Fuzzy Sets Syst. 159, 739–744 (2008) es_ES
dc.relation.references Mihet, D.: A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets Syst. 144, 431–439 (2004) es_ES
dc.relation.references Mishra, S.N., Sharma, N., Singh, S.L.: Common fixed points of maps on fuzzy metric spaces Internat. J. Math. Math. Sci. 17(2), 253–258 (1994) es_ES
dc.relation.references Morillas, S., Sapena, A.: On Cauchy sequences in fuzzy metric spaces. In: Proceedings of the conference in applied topology (WiAT’13), pp. 101–108 (2013) es_ES
dc.relation.references Ricarte, L.A., Romaguera, S.: A domain-theoretic approach to fuzzy metric spaces. Topol. Appl. 163, 149–159 (2014) es_ES
dc.relation.references Sherwood, H.: On the completion of probabilistic metric spaces. Z.Wahrschein-lichkeitstheorie verw. Geb. 6, 62–64 (1966) es_ES
dc.relation.references Sherwood, H.: Complete Probabilistic Metric Spaces. Z. Wahrschein-lichkeitstheorie verw. Geb. 20, 117–128 (1971) es_ES
dc.relation.references Tirado, P.: On compactness and G-completeness in fuzzy metric spaces. Iran. J. Fuzzy Syst. 9(4), 151–158 (2012) es_ES
dc.relation.references Tirado, P.: Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets. Fixed Point Theory 13(1), 273–283 (2012) es_ES
dc.relation.references Vasuki, R., Veeramani, P.: Fixed point theorems and Cauchy sequences in fuzzy metric spaces. Fuzzy Sets Syst. 135(3), 415–417 (2003) es_ES
dc.relation.references Veeramani, P.: Best approximation in fuzzy metric spaces. J. Fuzzy Math. 9, 75–80 (2001) es_ES


This item appears in the following Collection(s)

Show simple item record